Update - July 14th, 2015
Apo-clobazam shortage is resolved. The drug identification number or DIN is 02244638.
Please note that PMS-clobazam, marketed by Pharmascience Inc, has been discontinued and is no longer available in Canada. A notice of this drug discontinuation is posted on www.drugshortages.ca. The drug identification number or DIN is 02244474.
Acetazolamide tablets are available again from AA Pharma. The drug identification number or DIN is 00545015.
Please note that Acetazolam (Valeant Canada LP) is no longer available, this product has been discontinued. A notice of this drug discontinuation is posted on www.drugshortages.ca. The drug identification number or DIN is...
Pfizer has reported that they are experiencing a shortage of Neurontin tablets (600 mg) which is expected to be resolved by March 15, 2013.
Epilepsy Ontario contacted Pfizer's customer service department and learned that all other strengths of Neurontin are available: 100 mg, 300 mg and 400 mg capsules, and 800 mg tablets.
This temporary shortage appears to be restricted to the 600 mg Neurontin tablets only. There is no indication that any other brands or dosages of gabapentin are affected. If you take Neurontin 600 mg tablets, contact your pharmacist for more information and to ask whether they have the medication in stock.
For additional information visit the
Canadian Drug Shortages Database.
Pfizer Canada Inc., Customer Service Department 1-888-275-9938
(Adapted from Epilepsy Ontario - Voices of Epilepsy)
Clobozam/Drug ShortageIn a new national survey of more than 1,070 members of the Canadian Pharmacists Association, Canadian Medical Association and the Canadian Society of Hospital Pharmacies released January 14th, 2013, statistics reveal startling findings:
- - 66% of doctors reported that a national drug shortage worsened since 2010
- - 94% of pharmacists reported difficulty locating medication for a patient in the previous week
- - 41% of pharmacists surveyed said drug shortages compromised their patients' health
Click hereto read the full story and to watch a video featuring a patient with epilepsy...